MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; DBD-CIRCLAMP W/1.3CM BELL ST - REPROCESS

CENTURION MEDICAL PRODUCTS; DBD-CIRCLAMP W/1.3CM BELL ST - REPROCESS
Catalog Number 330CRK
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Genital Bleeding (4507)
Date of Event 06/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Increased bleeding.
 
Additional Manufacturer Narrative
It was reported that the patient experienced bleeding that required surgicell to acheive hemostasis."infant discharged home later same day as procedure".It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
DBD-CIRCLAMP W/1.3CM BELL ST - REPROCESS
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico, s. de r.l
mexicali, baja california 21397
MX  21397
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19690456
Report Number3004519921-2024-00031
Device Sequence Number15238146
Product Code HFX
UDI-Device Identifier10653160309901
UDI-Public10653160309901
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number330CRK
Device Lot Number2024020890
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown